# SDR USAA001832

- Difficulty date: October 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 3 INCHES, LOWER SURFACE CREASEBEAM WEB AFT SERVICE DOOR.  INSTALLED DOUBLER AND REPAIR ANGLE PER SRM 51-10-1.  CORROSION LEVEL 1 C53-107-02.  (M)
